# SDR EVCA0517211

- Difficulty date: May 17, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N334AE
- Make and model: Bell 206L-3
- Aircraft serial: 51326
- Aircraft time: 13,115 hours, 8,215 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 206023119177
- Condition: Debonded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND ELEVATOR TRAILING EDGE IS DEBONDED THE ENTIRE LENGTH OF THE ELEVATOR. WE WILL REPLACE THE PART.
